# SDR CALA2024021600436

- Difficulty date: February 14, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 126,187 hours, 19,543 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Heat Shield
- Part number: 313T3355293
- Condition: Cracked
- Location: #1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON HEAT SHIELD PAN ASSY UPPER WEB CRACKED NEAR DRAIN HOLE AND AT AFT END. REF AMES (ILN) NRC 166320-0400-0175. NEW WEB FABBED AND INSTALLED IAW AMES DOC # 47594FAB01 AND UNITED EC/RA 5456-01044. FORM# 46-0024 C/W. REF AMES (ILN) NRC 166320-0400-0175.
